# SDR VNAA0009010

- Difficulty date: September 14, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,474 hours, 10,032 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO A PUSHER FAIL CAS MESSAGE.  UPON CLEARING THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4145 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4145 DEPARTED WITHOUT ANY FURTHER INCIDENT.
